| Model Number |
H74939171071070 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified upper arm shunt.A 7.0 x 100, 75cm mustang coyote es balloon catheter was advanced for dilatation.However, during second inflation at 20 atmospheres for 10 seconds, the balloon ruptured.The device was removed, and the procedure was completed with another of the same device.No patient injuries reported, and the patient condition was good post-procedure.
Additional Manufacturer Narrative
D2b: pro code: fge, lit.G4: premarket / 510(k): k141521, k141597.
Additional Manufacturer Narrative
D2b: pro code: fge, lit.G4: premarket / 510(k): k141521, k141597.
Event or Problem Description